MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber had a defect and stopped working during the procedure.The procedure was completed using another fiber of the same model.There were no patient complications.The device was analyzed in the laboratory, and it was identified that the fiber body was broken in addition to the fiber tip.
 
Additional Manufacturer Narrative
Upon receipt this fiber at our quality assurance laboratory, the device was thoroughly analyzed.Visual inspection revealed that the fiber was received in two separate pieces, indicating a break in the fiber body.Microscopic examination confirmed that the fiber tip was broken, while the connector showed no structural defects, aside from mild burn marks.Functional testing of the fiber on the console displayed the message: error #67 fiber expired.Treatments used: 1.Treatments left: 0.The observed condition of a broken fiber body and tip is consistent with a fiber break event.Such damage may occur during procedural handling, including setup, use, or reprocessing.The labeling review found that the product ifu states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber, return it to the supplier for replacement.And: ensure the fiber is properly handled so that it is not damaged by being stepped on, pulled, left lying in a vulnerable position, kinked or tightly coiled.

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22911415
Report Number2124215-2025-60047
Device Sequence Number18424594
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)270530(10)14022410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0014022410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown